| || |
Scared and need HELP!!!
I have been reading this site for sometime now and have finally decided to QUIT!! I am a pain pill junkie, and for the first time I am calling myself a junkie. I eat, sleep and breathe pills! It started with a back injury 5 years ago and the doctor had me on 10mg lorcet every four hours. After a while I was taking two every four hours, and well I'm sure you all know it has gotten much worse. The doctor stopped prescribing and I turned to the streets and I spend an ungodly amount of money! I am a professional career mom and wife and my family has no idea(how I'm not sure) but I'm normal on pills. I wake up EVERY day at 5:30am to 30 mg and do not stop until 10 to 12pm, taking anywhere from 20 to 30 10 mg's a day EVERYDAY!!!!h When i get down to 20 or 30 pills i buy more not to run out. I know I'm killing myself not to mention the money I'm blowing and I'm scared to death!!! I decided a few days ago when I ran out this time I was done, and that time has come. I went and purchased all The Thomas Recipe ingredients and got some Klonipin 2 mg tabs and have decided to quit cold turkey. So I'm sure I'm in for a lot of pain and agony and I'm so terrified of what the next few days and weeks hold for me. I want to be normal but the thing is it's been so long I don't even know what that is. What I do know is I love my family and want to be here for them. I'm off work for a few days and can take off longer if necessary but I'm worried of how long it will take for me to function?? Please tell me whats on store for me?? When will I start to feel the WD symptoms? Im determined to stop but I'm also scared to death. I just want to be me again and not the person I've become!!!
"denial is not just a river in egypt," It's great you made it past this stage. Now if I understand correctly you are taking 30 mgs of lorcet? I feel if you quit cold turkey and use the klonopin correctly you will be fine. Lorcet is perhaps one of the weakest drugs out there. Do not do what I did and seek professional help. They will put you on suboxone and that is much worse than anything you are doing now...
Originally Posted by Toomuch2live4
Yes 30 mg but every two to three hours roughly 30 pills a day, thank you for your post
O.k. Toomuch, you are taking right around 300mg. total lorcet per day, right? I suggest you post to the "need to talk" section where there are more people posting with the same problem you have, the drug might differ, but relatively the same. I'm not going to lie to you: you are taking quite a lot and you are going to have w/d from it. How bad? depends on the person. Good news? Usually people come around on about day 5 or 6, so about a week of really nasty flu. I suspect you are going to feel it around the 24 hour mark, perhaps sooner. Things you def. need besides the Thomas Recipe:
Want this more than anything, take it day by day. Accept what happens on it's own terms. There are people on this board who have gone off huge quantities of Oxy, Roxies, etc. and been in your position. One person if worked through this process with no benzo.
Support: you will find that here. POST POST POST, if you have someone you can talk to or help you, family a friend, that will help.
Hot Baths: Don't underestimate the hot baths when you're feeling the crawlys or RLS.
Excercise: Whenever you can pull yourself together, get out and walk, even it's just a little ways. Do this as soon as you can. It will get your natural endorphins moving.
You can and will beat this!
Girl, I have been in you're exact same shoes! I know what you are going through. I am what I called a "functioning addict", I put myself thru college, own a beautiful home, make good money....and NO ONE knew. 20 pills a day was just so normal to me. I would laugh if I saw someone take one or two...I needed like 5 or 6 to get high. I spent my teenage years and adult years high.
You have to WANT this. Be prepared though, it will take a while before you get you're natural energy back. You will detox pretty hard for about 3 days, but if you can get through that, you can do the rest. I shouldnt condone using other pills, but I would have never been able to do it without anti anxiety meds and sleeping pills. DO NOT supstitute Vics for any other pain killers....ESPECIALLY Tramadol or Methadone or you will find yourself in a much desperate place.
You need to take about a week (tell ur family or pretend you have the flu), maybe go to a hotel where you're not surrounded by responsibilities and tempted to get high to accomplish you're daily tasks. You have to do this, or you will get worse. You WILL get to the point where the drugs dont even get you high, but just keep you sick.
If you ever need anyone to talk to that knows exactly how you feel, feel free to add me on here.
YOU CAN DO THIS!!
The original poster never posted again after the first one four days ago? Hope you are doing well hon. Let us hear from you! There are people here who can help.. you are not alone!!
I'm exactly where you are, girlie. I'm afraid too...very, very afraid. My choice of pill is different, and I take about ten a day, but withdrawal wise, it's about to hit me hard. I'd love to hear how you're doing -- let's encourage each other. We know we deserve better lives than this. And our families deserve the REAL us. Not the facade. I'm determined to learn how to ask for help. So I'm asking, and I am proud of you for doing the same. Let's get real. Please update us!!